# SDR 95ZZZX6047

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bevel Gear
- Part number: 3803007011
- Condition: Teeth Worn
- Location: Flap Gearbox
- Part time: 5,841 hours
- Component: 3803008401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100CT95 5817.4 ACFT HOURS/6,165 LANDING CYCLES.  FLAP SPINDLE GEARBOX, STA 4155 (RT) HAS METAL PARTICLES IN OIL DRAINED FROM GEARBOX IN ONLY 821 CYCLES SINCE OVERHAUL NORMAL TBO, 5,000 LANDING CYCLES.  VISUAL INSPECTION REVEALED 0.035 INCH AXIAL MOVEMENT IN OUTPUT SHAFT CONNECTED TO FLAP JACKSCREW.  INTERNAL INSPECTION REVEALED EXCESSIVE WEAR ON BEVEL GEAR TEETH.  WEAR THOUGHT TO BE FROM IMPROPER SHIMMING OF SHAFT THRUST BEARING AND AIR LOADS ON AIRCRAFT FLAPS BEING TRANSFERRED TO BEVEL GEAR TEETH INSTEAD OF THRUST BEARING.  THRUST BEARING RACES DO NOT SHOW SIGNS OF LOSS OF METAL.
